# SDR DALA2023033102492

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON WEB FROM STA. 760 TO 780, ABOVE S-22L AT FWD CARGO COMPARTMENT. CORRECTIVE ACITON: SUMMARY OF NRC 00340: WEB WAS FABRICATED AND REPLACE PER DWG 143N5335 REV.A, B-757-200 SRM. (2696218)
